| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign: event occurred in canada.The complainant has not yet indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event; please see all reports associated with this case: 0001822565-2023-02122.H3: investigation incomplete.
Event or Problem Description
It was reported prior to knee arthroplasty, the tibial articular surface provisional shims were inspected and two shims were identified to be missing one or both ball bearings.The shims were still brought to the case, but the surgeon did not require that size and they were not used.No adverse events were required as a result of this malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h10.Visual evaluation of the returned device identified signs of repeated use and both ball bearings and springs were disassembled.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.Complaint is confirmed via product evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.